RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2007, Number 11, Pages 45–55 (Mi ivm1480)  

This article is cited in 2 scientific papers (total in 2 papers)

The Volterra equation with a singularity in a Banach space

I. V. Sapronov

Voronezh State Academy of Forestry Engineering

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2007, 51:11, 44–54

Bibliographic databases:

UDC: 517.968
Received: 31.05.2006

Citation: I. V. Sapronov, “The Volterra equation with a singularity in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, no. 11, 45–55; Russian Math. (Iz. VUZ), 51:11 (2007), 44–54

Citation in format AMSBIB
\Bibitem{Sap07}
\by I.~V.~Sapronov
\paper The Volterra equation with a singularity in a Banach space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2007
\issue 11
\pages 45--55
\mathnet{http://mi.mathnet.ru/ivm1480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2380880}
\elib{http://elibrary.ru/item.asp?id=11157555}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2007
\vol 51
\issue 11
\pages 44--54
\crossref{https://doi.org/10.3103/S1066369X07110072}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1480
  • http://mi.mathnet.ru/eng/ivm/y2007/i11/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Sapronov, “A multiparametric family of solutions to a singular Volterra integral equation in a Banach space”, Russian Math. (Iz. VUZ), 55:1 (2011), 50–61  mathnet  crossref  mathscinet  elib
    2. S. S. Orlov, “Vyrozhdennye uravneniya Volterra tipa svertki v banakhovykh prostranstvakh i ikh prilozheniya”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:3 (2016), 52–63  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:113
    Full text:44
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020